Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Neck swelling. Done thyroid test. Prescribed Thyronorm. Hair loss. Suggest further treatment?

hello a friend noticed a swelling in my neck one year back and suggested me to get thyroid tests t3 and t4 levels were under normal limits but tsh was raised...since then am taking 50 microgram of tab thyronorm..i regularly check my tsh now its withiin normal limits...plz suggest me the further treatment..and also am having severe hair loss it due to side effects of thyronorm,kindly tell me the remedy...regards
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
Welcome to HCM. I have gone through your question and understand your concerns.

If your thyroid function tests are normal, you can continue the medications. Hair loss is seen with hypothyroidism and not a side effect of thyronorm. Other investigations that are needed as thyroid antibodies and ultrasound neck to find out the cause and prognosis of hypothyroidism.

Hope I have answered your query. If you have any further questions I will be happy to help
With warm regards,
Dr Ajish TP (MD,DM)
Consultant Endocrinologist.
Answered: Wed, 12 Nov 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor